Re: [MOL] Liz [02003] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Liz



Hi Christine,
I know. Don't worry about the pounds now. Sounds good but I don't feel
"fluffy"; I feel stuffy. I really don't usually use the holidays as an
excuse to overeat. I think my biggest problem is lack of exercise. I spend
too much time in front of a computer.
Liz

>Tamoxifen is an estrogen blocker but acts as estrogen on the bones, liver
>and uterus. One side effect is bloating. I have actually lost weight in the
>almost 2 years I have been on it but I have made a conscious effort to not
>overeat and to try to exercise. Enjoy the holidays and worry about it in
>the new year. LOL. Better to be a little "fluffy" and healthy.
>Christine
>


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------